MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ GE CARDIOLAB RECORDCONNECT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE VELOCITY¿ GE CARDIOLAB RECORDCONNECT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H421019
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the typical cti flutter procedure, the ge recording connect was prompting noise.Another recordconnect was brought to the case from another facility and the case was completed.There were no adverse consequences to the patient.However, a procedure delay occurred due to this issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the serial number is unknown.Based on the information received, the cause of the reported incident could not be determined. .
 
Additional Manufacturer Narrative
One ensite velocity¿ ge cardiolab recordconnect was received for analysis.Visual inspection of the returned product indicated signs of wear consistent with clinical use, labeling was legible and correctly oriented.Inspection of the input and output connectors revealed no signs of physical damage to the connector body or electrical contact pins.The electrical test was successfully completed with no electrical noise or open circuits identified.The field reported issue was not confirmed.Based on the information provided to abbott and the investigation performed, the root cause of the reported event cannot be conclusively determined, as no abnormalities were identified.Review of the device history record was not possible as the lot number is unknown.

Brand Name
ENSITE VELOCITY¿ GE CARDIOLAB RECORDCONNECT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12567667
Report Number2184149-2021-00285
Device Sequence Number4031795
Product Code DQK
UDI-Device Identifier05414734210195
UDI-Public05414734210195
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH421019
Device Catalogue NumberH421019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer10/29/2021
01/17/2022
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/29/2021
02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown